Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Lemmens, Bas and van Gaans, Onno (2003) Periods of order-preserving nonexpansive maps on strictly convex normed spaces. J. Nonlinear Convex Anal., 4 (3). pp. 356-363. ISSN 1345-4773. (The full text of this publication is not available from this repository)

This list was generated on Fri Apr 18 04:13:14 2014 BST.